# SDR HALA2022010300002

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,782 hours, 5,874 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RIGHT R1 FUEL PUMP LOW PRESS // REMOVED AND REPLACED R1 FUEL PUMP PER AMM 28-21-51-400-802-A. OPS AND LEAK CHECK OK.  PUMP, FUEL AD;  OFF 33-2821-9-0009 S/N 04449 ON 33-2821-9-0003 S/N 02192
